MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556061
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire guidewire was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the physician was using the guidewire to access the bile duct and it was noticed that the coating ptfe peeled inside the common bile duct (cbd) and was having difficulty removing the guidewire.The patient was sent to interventional radiology (ir) to retrieve the detached piece; however, upon removal, the core wire broke and the detached piece remained in the cbd.The procedure was completed with a second hydra jagwire.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8741461
Report Number3005099803-2019-03333
Device Sequence Number1590988
Product Code EZB
UDI-Device Identifier08714729648499
UDI-Public08714729648499
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2021
Device Model NumberM00556061
Device Catalogue Number5606
Device Lot Number0022675836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1